# SDR SWIA201335369

- Difficulty date: November 23, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 26,951 hours, 16,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SMOKE FOR 5 TO 7 SECONDS RIGHT AFTER TAKEOFF, THEN SMELL WENT AWAY.  THERE WERE NO INDICATIONS OF SMOKE OR FIRE IN THE FLIGHT DECK.  FLT 5633 PERFORMED GENERAL VISUAL INSPECTION & CHECKED FOR SMELL IN CABIN AREA FOCUSING ON THE AFT CABIN & LAVATORY AREAS.  NO SMELL OR DEFECTS NOTED.   PERFORMED OPERATIONS CHECK & SMELL CHECK WHILE RUNNING BLEED AIR OFF OF APU & BOTH ENG BLEED AIR NO SMELL OR DEFECTS NOTED.
